# SDR SWIA2020040149799

- Difficulty date: February 26, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AVIONIC BAY DOOR INTERNAL SURROUND STRUCTURE LANDING HAS MULTIPLE LOCATIONS OF PITTED CORROSION. (MARKED)         (C-CHECK)   RO:3/29/2020REPAIRED THE AVIONIC BAY DOOR INTERNAL SURROUND STRUCTURE LANDING REF REO.
